A fitted mesh method for a coupled system of two singularly perturbed first order differential equations with discontinuous source term
Message:
Article Type:
Research/Original Article (بدون رتبه معتبر)
Abstract:
In this work, an initial value problem for a weakly coupled system of two singularly perturbed ordinary differential equations with discontinuous source term is considered. In general, the system does not obey the standard maximum principle. The solution to the system has initial and  interior layers that overlap and interact. To analyze the behavior of these layers, piecewise-uniform Shishkin meshes and graded Bakhvalov meshes are constructed. A backward finite difference scheme is considered on the meshes and is proved to be  uniformly convergent in the maximum norm. Numerical experiments for both the Shishkin and Bakhvalov meshes are provided in support of the theory.
Language:
English
Published:
Journal of Mathematical Modeling, Volume:8 Issue: 1, Winter 2020
Pages:
55 - 70
magiran.com/p2109965  
برخی از خدمات از جمله دانلود متن مقالات تنها به مشترکان مگیران ارایه می‌گردد. شما می‌توانید به یکی از روش‌های زیر مشترک شوید:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 700,000ريال می‌توانید 100 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
توجه!
  • دسترسی به متن مقالات این پایگاه در قالب ارایه خدمات کتابخانه دیجیتال و با دریافت حق عضویت صورت می‌گیرد و مگیران بهایی برای هر مقاله تعیین نکرده و وجهی بابت آن دریافت نمی‌کند.
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.